# SDR SWAA991968

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65C370539
- Condition: Erratic
- Location: Rudder
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, YAW DAMPER KICKED HARD TO THE LEFT AND DISCONNECTED.  AIRCRAFT FLEW NORMALLY THE REST OF THE FLIGHT WITH YAW DAMPER DISCONNECTED.  REMOVED AND REPLACED RUDDER PCU AND RUDDER STANDBY PCU.
